# SDR 97ZZZX1777

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP, CORROSION WAS FOUND ON THE FRAME AT STA 120 AT 28L TO LONGERON 28R.  REMOVED CORROSION, ALODINED AND PRIMED IAW DC9 SRM 51-10-3 AND SRM 53-02 FIG 1.  MATERIAL LOSS LESS THAN .005 INCH, NDT METHOD DME NR A-1244.
